Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 25, No. 2, pp. 271-276 (2009)

Integrability of distribution $D^{\bot}$ on a nearly Sasakian manifold

Wan Yong and Dong He Pei

Changsha University of Science and Technology, Northeast Normal University, P. R. China

Abstract: In this paper, we give some sufficient and necessary conditions for integrability of distribution $D^{\bot}$ on a nearly Sasakian manifold, and generalize Bejancu's result.

Keywords: nearly Sasakian manifold, semi-invariant submanifold, distribution, connection, integrable

Classification (MSC2000): 53C25

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition